# SDR SWAA053147

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 59,749 hours, 40,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C266011
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR1 L/E SLAT CRACKED.  REPAIRED SLAT PER SWA EA.
